# SDR P5CA9701171

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON REPAIR DOUBLER LEFT WHEEL WELL FORWARD VERTICAL SUPPORT.  REMOVED AND FABRICATED NEW SUPPORT ANGLE IAW BOEING SRM 51-30-02.
